advertisement
Question
Posted by: Shy | 2004/11/17

Discharge and stopped the pill<br>

After the birth of my second child I had problems with my period and the pill. First while I was on the pill I used to very painful periods and when I stopped so did the pains, as a result I am not on the pill and am too scared to go on it again as much as I'd like to. Secondly, just before my period I get discharges and about three days later I would have my period and again discharges after my period, my gynae suggests I have a hysterectomy, is this necessary as I am only 34.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would have thought that there are other treatment options, but I don't know what your doctor found on examining you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement